Finite-dimensional Henselian division algebras
Doklady Akademii Nauk, Tome 297 (1987) no. 3, pp. 542-547
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_297_3_a6,
author = {V. P. Platonov and V. I. Yanchevskii},
title = {Finite-dimensional {Henselian} division algebras},
journal = {Doklady Akademii Nauk},
pages = {542--547},
year = {1987},
volume = {297},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_297_3_a6/}
}
V. P. Platonov; V. I. Yanchevskii. Finite-dimensional Henselian division algebras. Doklady Akademii Nauk, Tome 297 (1987) no. 3, pp. 542-547. http://geodesic.mathdoc.fr/item/DAN_1987_297_3_a6/